Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 291, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 28, 2012, 10:54 PM CDT for Lincoln County, Oklahoma. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2012, 10:54 PM CDT (03:54 UTC)
- Expired
- May 28, 2012, 11:18 PM CDT
- In force
- 24 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
County Lincoln County, OK
The radar
The Norman radar (KTLX), 57 km from the middle of the area, began a volume at 03:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 3:48 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 3.9 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2238 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1655 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.0
The text
As transmitted, in the capitals the NWS used until 2016.
982
WUUS54 KOUN 290354
SVROUN
OKC081-290430-
/O.NEW.KOUN.SV.W.0291.120529T0354Z-120529T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1054 PM CDT MON MAY 28 2012
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN LINCOLN COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 1130 PM CDT
* AT 1048 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS
DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR
SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR PRAGUE...MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
PRAGUE AND DAVENPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3548 9682 3573 9677 3574 9662 3547 9663
3547 9663
TIME...MOT...LOC 0348Z 288DEG 25KT 3556 9673
$$1 follow-up statement
793
WWUS54 KOUN 290418
SVSOUN
SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1117 PM
CDT MON MAY 28 2012
OKC081-290440-
/O.CAN.KOUN.SV.W.0291.000000T0000Z-120529T0430Z/
LINCOLN OK-
1118 PM CDT MON MAY 28 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LINCOLN COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAD MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3548 9682 3573 9677 3574 9662 3547 9663
3547 9663
TIME...MOT...LOC 0417Z 288DEG 25KT 3556 9673
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 2:33 PM CDT, 8 hours 21 minutes earlier.
Area forecast discussion, May 28, 2:33 PM CDT, 8 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 233 PM CDT MON MAY 28 2012 .DISCUSSION... FRONT HAS BECOME PRETTY MUCH STATIONARY THIS AFTERNOON ACROSS PORTIONS OF THE FA. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE NEAR THE FRONT IN THE FA. ADDITIONAL STORMS ARE EXPECTED TO DEVELOP WEST OF THE AREA AND MOVE INTO PARTS OF SW OK/WEST NORTH TX THIS AFTN/EVENING. SOME OF THE STORMS COULD BECOME SEVERE. THE SEVERE POTENTIAL WILL DIMINISH THIS EVENING BUT SOME STORMS WILL BE POSSIBLE OVERNIGHT. THE FRONT COULD LIFT BACK NORTH LATER TONIGHT. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE NEAR THIS BOUNDARY AGAIN TOMORROW AND MOVE ACROSS THE AREA. HOWEVER... SOME OF THAT WILL BE CONDITIONAL ON HOW THINGS EVOLVE TONIGHT. MODELS SHOW A SHORTWAVE MOVING ACROSS THE REGION WEDNESDAY/THURSDAY WHICH WILL PROVIDE SOME UPPER SUPPORT FOR STORM DEVELOPMENT... ESPECIALLY WED NIGHT/THURSDAY. A STRONGER COLD FRONT WILL ALSO MOVE ACROSS THE AREA WEDNESDAY NIGHT/THURSDAY. SEVERE STORMS WILL REMAIN POSSIBLE TUESDAY AND WEDNESDAY. COOLER AIR WILL MOVE INTO THE REGION BEHIND THE COLD FRONT KNOCKING TEMPERATURES DOWN BELOW NORMAL FOR THE LATTER PART OF THE WEEK. TEMPERATURES WILL THEN RECOVER TO AOA NORMAL OVER THE WEEKEND INTO EARLY NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 68 90 68 88 / 30 40 50 40 HOBART OK 66 91 67 92 / 30 30 40 40 WICHITA FALLS TX 69 94 71 94 / 60 30 30 20 GAGE OK 58 89 61 83 / 10 30 40 40 PONCA CITY OK 63 87 63 84 / 20 30 30 40 DURANT OK 70 92 69 87 / 40 30 50 40 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 17/25
Hazardous weather outlook, May 28, 8:25 PM CDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
825 PM CDT MON MAY 28 2012
OKZ004>048-050>052-TXZ083>090-291000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
825 PM CDT MON MAY 28 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT
OVER PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK AREA IS SOUTH OF A LINE FROM ALTUS TO WATONGA...AND
PERRY. THIS INCLUDES ALL OF WESTERN NORTH TEXAS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE THROUGH
MIDNIGHT.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH THE
EVENING HOURS.
IMPACTS...
HAIL LARGER THAN GOLF BALLS IS THE MAIN HAZARD AND CAN CAUSE DAMAGE
TO ROOFS...CROPS AND CARS. DAMAGING WIND GUSTS OVER 75 MPH MAY CAUSE
DAMAGE TO STRUCTURES...TREES AND UTILITY LINES.
DISCUSSION...
ISOLATED TO SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE ACROSS
PARTS OF SOUTHERN... CENTRAL AND INTO PORTIONS OF NORTH CENTRAL OKLAHOMA
AND WESTERN NORTH TEXAS THROUGH THE EVENING HOURS. ALTHOUGH THE THREAT
FOR SEVERE WEATHER WILL DECREASE AFTER MIDNIGHT...MARGINALLY SEVERE
HAIL AND WIND GUSTS WILL STILL BE A CONCERN.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY MAY 27.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE EXPECTED TUESDAY THROUGH THURSDAY. SEVERAL
OPPORTUNITIES FOR THUNDERSTORMS WILL EXIST DURING THE AFTERNOON
AND OVERNIGHT HOURS...WITH DAMAGING HAIL AND WIND POSSIBLE. THE RISK
FOR THUNDERSTORMS SHOULD FINALLY PUSH EAST BY THURSDAY EVENING AS A
STRONG COLD FRONT MOVES FROM NORTH TO SOUTH OVER OKLAHOMA AND
WESTERN NORTH TEXAS.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM CDT TUESDAY.
MBS/MAXWELL/30In the hours before
Special weather statement, May 28, 9:15 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
915 PM CDT MON MAY 28 2012
OKZ046-050-051-290245-
MARSHALL OK-LOVE OK-CARTER OK-
915 PM CDT MON MAY 28 2012
...SIGNIFICANT WEATHER ADVISORY FOR MARSHALL...LOVE AND
SOUTHEASTERN CARTER COUNTIES UNTIL 945 PM CDT...
AT 912 PM CDT...STRONG THUNDERSTORMS WERE LOCATED FROM LAKE
MURRAY TO LEBANON TO MARIETTA AND THACKERVILLE. THE STORMS
WERE MOVING EAST AT 45 MPH. THESE STORMS ARE APPROACHING
MADILL...KINGSTON AND LAKE TEXOMA.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
MADILL...MARIETTA...KINGSTON...OAKLAND...THACKERVILLE...WOODVILLE...
OVERBROOK...LAKE MURRAY...LEBANON...WILLIS...LAKE TEXOMA AND
MCBRIDE.
LAT...LON 3379 9719 3413 9715 3415 9662 3389 9660
3391 9667 3385 9669 3382 9676 3387 9679
3385 9686 3396 9692 3393 9697 3395 9699
3387 9700 3384 9704 3386 9707 3382 9705
3380 9710
TIME...MOT...LOC 0212Z 273DEG 40KT 3398 9690Local storm report, May 28, 9:30 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
930 PM CDT MON MAY 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 PM TSTM WND GST CARNEY 35.81N 97.02W
05/28/2012 E60 MPH LINCOLN OK LAW ENFORCEMENT
RELAYED BY LINCOLN COUNTY EOC
&&
FMLocal storm report, May 28, 9:46 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
946 PM CDT MON MAY 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 PM HAIL 2 N WARWICK 35.72N 97.00W
05/28/2012 E2.00 INCH LINCOLN OK TRAINED SPOTTER
&&
FMLocal storm report, May 28, 9:52 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
952 PM CDT MON MAY 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0916 PM HAIL OKARCHE 35.73N 97.98W
05/28/2012 E1.00 INCH CANADIAN OK TRAINED SPOTTER
0950 PM HAIL 2 W CONCHO 35.62N 98.04W
05/28/2012 E1.75 INCH CANADIAN OK TRAINED SPOTTER
&&
FMLocal storm report, May 28, 10:14 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
1014 PM CDT MON MAY 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM HAIL 8 S VERNON 34.04N 99.28W
05/28/2012 E1.75 INCH WILBARGER TX PUBLIC
0512 PM HAIL 4 W GRAYBACK 33.98N 99.24W
05/28/2012 E2.00 INCH WILBARGER TX STORM CHASER
0515 PM HAIL 15 SSE VERNON 33.95N 99.18W
05/28/2012 E1.50 INCH WILBARGER TX STORM CHASER
0525 PM HAIL OKLAUNION 34.13N 99.13W
05/28/2012 E1.25 INCH WILBARGER TX STORM CHASER
0557 PM HAIL HOLLISTER 34.34N 98.87W
05/28/2012 E1.00 INCH TILLMAN OK TRAINED SPOTTER
0601 PM HAIL 2 S LINDSAY 34.81N 97.61W
05/28/2012 E1.25 INCH GARVIN OK TRAINED SPOTTER
0603 PM HAIL 3 E HOLLISTER 34.34N 98.82W
05/28/2012 E1.00 INCH TILLMAN OK TRAINED SPOTTER
0620 PM TSTM WND GST 7 W HOLLIDAY 33.81N 98.81W
05/28/2012 M58.00 MPH ARCHER TX STORM CHASER
0627 PM HAIL CHATTANOOGA 34.42N 98.65W
05/28/2012 E1.75 INCH COMANCHE OK TRAINED SPOTTER
0629 PM HAIL 8 W DUNCAN 34.52N 98.11W
05/28/2012 E1.75 INCH STEPHENS OK AMATEUR RADIO
0631 PM TSTM WND GST 3 E GILLILAND 33.73N 99.63W
05/28/2012 M62.00 MPH KNOX TX TRAINED SPOTTER
0636 PM HAIL 4 NW SEYMOUR 33.64N 99.31W
05/28/2012 E2.00 INCH BAYLOR TX STORM CHASER
0636 PM HAIL DUNCAN 34.52N 97.97W
05/28/2012 E1.00 INCH STEPHENS OK AMATEUR RADIO
0639 PM HAIL FAXON 34.46N 98.58W
05/28/2012 E1.25 INCH COMANCHE OK AMATEUR RADIO
0640 PM HAIL 6 NNW DUNCAN 34.60N 98.01W
05/28/2012 E1.75 INCH STEPHENS OK AMATEUR RADIO
0640 PM TSTM WND GST 3 NW SEYMOUR 33.63N 99.30W
05/28/2012 M83.00 MPH BAYLOR TX MESONET
0640 PM HAIL 6 NNW DUNCAN 34.60N 98.01W
05/28/2012 E1.75 INCH STEPHENS OK AMATEUR RADIO
0645 PM HAIL 2 SE MARLOW 34.62N 97.94W
05/28/2012 E1.75 INCH STEPHENS OK AMATEUR RADIO
0700 PM TSTM WND GST SHEPPARD AFB 33.98N 98.50W
05/28/2012 M58.00 MPH WICHITA TX ASOS
0700 PM HAIL 4 WSW MANKINS 33.76N 98.86W
05/28/2012 E1.25 INCH ARCHER TX TRAINED SPOTTER
0713 PM HAIL 7 S STERLING 34.65N 98.17W
05/28/2012 E2.75 INCH COMANCHE OK AMATEUR RADIO
0718 PM TSTM WND GST 8 S STERLING 34.63N 98.17W
05/28/2012 M65.00 MPH COMANCHE OK AMATEUR RADIO
0718 PM TSTM WND DMG 8 S STERLING 34.63N 98.17W
05/28/2012 COMANCHE OK AMATEUR RADIO
POWER POLES SNAPPED OFF AT GROUND LEVEL,SUSPENDED BY
POWER LINES.
0722 PM TSTM WND GST 2 W ARCHER CITY 33.59N 98.66W
05/28/2012 M61.00 MPH ARCHER TX AMATEUR RADIO
0722 PM HAIL 4 S LINDSAY 34.78N 97.61W
05/28/2012 E1.50 INCH GARVIN OK STORM CHASER
0725 PM HAIL 9 E CHICKASHA 35.04N 97.79W
05/28/2012 E1.00 INCH GRADY OK AMATEUR RADIO
0726 PM HAIL 5 ESE LINDSAY 34.81N 97.53W
05/28/2012 E2.50 INCH GARVIN OK STORM CHASER
0727 PM HAIL ERIN SPRINGS 34.81N 97.61W
05/28/2012 E2.00 INCH GARVIN OK TRAINED SPOTTER
0741 PM TSTM WND GST SHEPPARD AFB 33.98N 98.50W
05/28/2012 M60.00 MPH WICHITA TX ASOS
0750 PM HAIL 3 NW MAYSVILLE 34.85N 97.45W
05/28/2012 E2.50 INCH GARVIN OK TRAINED SPOTTER
0802 PM HAIL 2 E BLANCHARD 35.15N 97.62W
05/28/2012 E1.25 INCH MCCLAIN OK NWS EMPLOYEE
0815 PM HAIL 10 W STILLWATER 36.12N 97.24W
05/28/2012 E1.75 INCH PAYNE OK EMERGENCY MNGR
0828 PM HAIL OKARCHE 35.73N 97.98W
05/28/2012 E1.00 INCH CANADIAN OK TRAINED SPOTTER
0844 PM HAIL 4 SW STELLA 35.28N 97.27W
05/28/2012 E1.75 INCH CLEVELAND OK BROADCAST MEDIA
0845 PM HAIL OKARCHE 35.73N 97.98W
05/28/2012 E1.00 INCH CANADIAN OK TRAINED SPOTTER
0845 PM HAIL STILLWATER 36.12N 97.06W
05/28/2012 E1.00 INCH PAYNE OK EMERGENCY MNGR
0853 PM HAIL 1 NW OKARCHE 35.74N 97.99W
05/28/2012 E1.00 INCH KINGFISHER OK PUBLIC
0902 PM HAIL OKARCHE 35.73N 97.98W
05/28/2012 E1.75 INCH CANADIAN OK TRAINED SPOTTER
0916 PM HAIL OKARCHE 35.73N 97.98W
05/28/2012 E1.00 INCH CANADIAN OK TRAINED SPOTTER
0927 PM TSTM WND GST CARNEY 35.81N 97.02W
05/28/2012 E60.00 MPH LINCOLN OK LAW ENFORCEMENT
RELAYED BY LINCOLN COUNTY EOC
0943 PM HAIL 2 N WARWICK 35.72N 97.00W
05/28/2012 E2.00 INCH LINCOLN OK TRAINED SPOTTER
0950 PM HAIL 2 W CONCHO 35.62N 98.04W
05/28/2012 E1.75 INCH CANADIAN OK TRAINED SPOTTER
&&
FMSpecial weather statement, May 28, 10:40 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1040 PM CDT MON MAY 28 2012
OKZ026-290415-
LINCOLN OK-
1040 PM CDT MON MAY 28 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN COUNTY
UNTIL 1115 PM CDT...
AT 1039 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SPARKS...
MOVING EAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
PRAGUE...MEEKER AND SPARKS.
LAT...LON 3546 9666 3550 9689 3568 9687 3569 9662
3546 9663 3546 9663
TIME...MOT...LOC 0339Z 275DEG 20KT 3558 9680
30The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 7:00 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Grady, Stephens | 45 min |
| May 28, 7:08 PM CDT | Special Weather Statement | OUN | Cleveland | 22 min |
| May 28, 7:19 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Pottawatomie | 41 min |
| May 28, 7:40 PM CDT | Special Weather Statement | OUN | Logan | 35 min |
| May 28, 7:41 PM CDT | Special Weather Statement | OUN | Carter, Love | 34 min |
| May 28, 7:43 PM CDT | Severe Thunderstorm Warning | OUN | Grady | 32 min |
| May 28, 7:58 PM CDT | Severe Thunderstorm Warning | OUN | Payne | 47 min |
| May 28, 8:00 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain | 45 min |
| May 28, 8:12 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Grady, McClain | 48 min |
| May 28, 8:15 PM CDT | Special Weather Statement | OUN | Logan | 30 min |
| May 28, 8:30 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan | 45 min |
| May 28, 8:39 PM CDT | Special Weather Statement | OUN | Love | 36 min |
| May 28, 8:45 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 60 min |
| May 28, 9:11 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 49 min |
| May 28, 9:15 PM CDT | Special Weather Statement | OUN | Marshall | 30 min |
| May 28, 9:29 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 61 min |
| May 28, 9:57 PM CDT | Severe Thunderstorm Warning | OUN | Canadian | 22 min |
| May 28, 10:40 PM CDT | Special Weather Statement | OUN | Lincoln | 35 min |
| May 28, 11:20 PM CDT | Special Weather Statement | OUN | Atoka, Bryan, Carter, Johnston, Love, Marshall | 25 min |
| May 28, 11:54 PM CDT | Special Weather Statement | OUN | Atoka, Bryan, Johnston, Love, Marshall | 51 min |
| May 29, 12:41 AM CDT | Special Weather Statement | OUN | Atoka, Bryan, Marshall | 49 min |
| May 29, 4:37 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 53 min |
| May 29, 4:51 PM CDT | Special Weather Statement | OUN | Kiowa | 24 min |
| May 29, 5:10 PM CDT | Special Weather Statement | OUN | Kiowa | 35 min |
| May 29, 5:12 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 63 min |
| May 29, 5:14 PM CDT | Special Weather Statement | OUN | Tillman | 31 min |
| May 29, 5:21 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 54 min |
| May 29, 5:26 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 64 min |
| May 29, 5:28 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Garfield, Grant, Kingfisher, Major | 62 min |
| May 29, 5:40 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods | 65 min |
| May 29, 5:47 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 43 min |
| May 29, 6:06 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 54 min |
| May 29, 6:09 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Cotton, Kiowa, Tillman | 66 min |
| May 29, 6:26 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Garfield, Grant, Kingfisher, Logan and 1 more | 64 min |
| May 29, 6:34 PM CDT | Special Weather Statement | OUN | Alfalfa | 26 min |
| May 29, 6:39 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 55 min |
| May 29, 6:43 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady | 47 min |
| May 29, 6:51 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 54 min |
| May 29, 6:54 PM CDT | Special Weather Statement | OUN | Kay | 36 min |
| May 29, 6:55 PM CDT | Special Weather Statement | OUN | Noble, Payne | 35 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.